Soliton dynamics for fractional Schrodinger equations

Marco Squassina, Simone Secchi

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

We investigate the soliton dynamics for the fractional nonlinear Schrödinger equation by a suitable modulational inequality. In the semiclassical limit, the solution concentrates along a trajectory determined by a Newtonian equation depending of the fractional diffusion parameter
Original languageEnglish
Pages (from-to)1702-1729
Number of pages28
JournalApplicable Analysis
Volume93
Publication statusPublished - 2014

Keywords

  • Soliton dynamics

Fingerprint

Dive into the research topics of 'Soliton dynamics for fractional Schrodinger equations'. Together they form a unique fingerprint.

Cite this